Join the 'Reclast' group to help and get support from people like you.
We found 45 questions associated with the 'Reclast' topic.
Posted 26 Sep 2016 by • 1 answer
how soon after the iv would you have it? I had a reaction 9 days later so Im not sure if it could be from the reclast or something else.
Posted 25 Jul 2016 by • 1 answer
I am scheduled for an infusion of Reclast on Tuesday, however after reading all the side effects others have suffered and are still having, I am considering not doing it! Is there anyone who has had the infusion and not had long lasting side effects? If so please comment!! I was told to expect flu ...
Posted 13 Jul 2016 by • 0 answers
I was dehydrated running a fever and in such pain I could not tolerate it. After 3 week I am still suffering from a lot of back pain and unable to do my regular routine. My Dr put me on pain meds and it masks the pain but does not work well enough to control it. So how long will this persist?
Posted 12 Apr 2016 by • 1 answer
Posted 25 Jun 2016 by • 0 answers
Posted 27 Apr 2016 by • 1 answer
Feels like I have the flu.
Posted 17 May 2016 by • 1 answer
... water makes her sick, also diarrhea . Anyone else have this experience and does anyone know when this will end?
My wife has been having severe reactions to a reclast treatment about 6 months ago..Her Doctor said?
Posted 11 Apr 2016 by • 2 answers
... she just needs to wait until it works out of her system..However there are days that the pain in her legs is so severe she cannot walk..How or who can we contact to help
Posted 15 Nov 2015 by • 1 answer
Posted 19 Apr 2016 by • 0 answers
I have been taking Evista por over 6 years. This past week I had my first infusion of Reclast for my osteosporosis. I got the chills , very strong ones, on the day I received the medication. Also tiredness and pain in my back and muscle pain. But my doctor told me I no longer needed to take Evista ...
Posted 6 Mar 2016 by • 0 answers
I fell while skiing 1 month after iv with Recast and broke wrist. Will it heal properly with this medicine in me? Thanks
Posted 13 Jan 2016 by • 0 answers
Posted 27 May 2013 by • 5 answers
Posted 30 Aug 2015 by • 0 answers
... diarrhea, including explosive, unpredictable bowel movements; routine bloating/gas; and variable stomach/GI discomfort. It *seems* as though anything tasty sets me off, and I'm not sure that *any* food is "safe." As I've said over the years of using anti-osteoporosis drugs, ...
My husband just recieved his 3rd IV of Reclast. I realize these are old posts but has there been an?
Posted 3 Oct 2015 by • 0 answers
updates on what to take after Reclast? Forteo, Prolia? Not sure where to go from here?
Ask a Question
Related Condition Support Groups
Reclast Patient Information at Drugs.com
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)